| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 49-52


K. L. Bondar
      Some fixed point theorems for contractive type mappings on Hausdorff space
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2403-2408.

F. Amounas, E.H. El Kinani, A. Chillali
      An application of discrete algorithms in asymmetric cryptography
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2409-2418.

S. Batbileg, J. Enkhbayar, R. Enkhbat
      A gap function approach for concave programming
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2419-2426.

A. Sayyareh
      Limiting distribution and simulated power of some proposed Cramer-Von Mises type statistics
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2427-2446.

R. L. Soto, A. I. Julio
      A note on the symmetric nonnegative inverse eigenvalue problem
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2447-2460.

Weizhong Wang, Hailong Hou
      The endomorphism monoid of N-prism
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2461-2471.

A. H. Salas
      About k− Fibonacci numbers and their associated numbers
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2473-2479.

M. C. Jackson, J. Lu, M. Gray, H. Solana
      The effects of integrating a certificate program into the classroom teaching environment
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2481-2487.

Gh. Moghimi, A. Khaksari
      Some results on projective and injective S-systems
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2489-2495.

Anil Kumar V.
      A class of vertex - transitive graphs induced by quasigroups
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2497-2511.

Jong Geol Lee, Hyun Joo Kim, Kyung Ho Kim
      On f-derivations of complicated subtraction algebras
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2513-2519.

Y. K. Vijaywar, N. P. S. Bawa, P. K. Shrivastava, D. P. Shukla
      Common fixed point theorem for two, three and four maps in fuzzy metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2521-2533.

Haihua Wang, Yanqiong Liu
      Existence results for fractional fuzzy differential equations with finite delay
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2535-2538.

S. K. Q. Al-Omari
      Sumudu transforms for Boehmians
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2539-2546.

S. S. Benchalli, J. J. Karnel
      On fbg-closed sets and fb-seperation axioms in fuzzy topological spaces
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2547-2559.

K. Meena, K. V. Thomas
      Intuitionistic L-fuzzy subrings
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2561-2572.

S. Owa, G. Murugusundaramoorthy, K. Uma
      Subclasses of analytic functions involving the Hurwitz-Lerch zeta function
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2573-2586.

Yunjie Yang
      Application of the (G'/G)-expansion method to travelling wave solutions of the BBM equation
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2587-2593.

A. H. Youssef, A. Amin El-Sheikh, M. Kh. A. Issa
      Inference of the second order autoregressive model with unit roots
      Int. Math. Forum, Vol. 6, 2011, no. 49-52, 2595-2604.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |